메뉴 건너뛰기




Volumn 16, Issue 4, 2003, Pages 1481-1497

Static solutions of a D-dimensional modified nonlinear Schrödinger equation

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0142210684     PISSN: 09517715     EISSN: None     Source Type: Journal    
DOI: 10.1088/0951-7715/16/4/317     Document Type: Article
Times cited : (96)

References (25)
  • 3
    • 0004200253 scopus 로고
    • Moscow: Nauka
    • Rashba E I and Sturge M D (ed) 1985 Excitons (Moscow: Nauka) Rashba E I and Sturge M D (ed) 1982 Excitons (Amsterdam: North-Holland)
    • (1985) Excitons
    • Rashba, E.I.1    Sturge, M.D.2
  • 4
    • 0004200246 scopus 로고
    • Amsterdam: North-Holland
    • Rashba E I and Sturge M D (ed) 1985 Excitons (Moscow: Nauka) Rashba E I and Sturge M D (ed) 1982 Excitons (Amsterdam: North-Holland)
    • (1982) Excitons
    • Rashba, E.I.1    Sturge, M.D.2


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.